# SDR DALA2023041903095

- Difficulty date: January 13, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 94,253 hours, 43,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 OVERSIZE (1 E/A HOLE) DIAMETER 0.254 INCH ON UPPER INBOARD SIDE HOLE 2 LOC. FR68 LH AREA DOOR-STOP FITTING 4. CORRECTIVE ACTION: REPAIRED PER A320 SRM 53-41-12-300-009 STEP 2.A; FIGURE 001; SHEET 02. (2580739)
